# SDR SWAA2022032880294

- Difficulty date: March 4, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737*
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER STIFFENER LOC APROX RBL 25 OF BST 663.75 AT MAIN WHEEL WELL COMPARTME 2022-98618 / [01] REPLACED STIFFENER LOC. ON VAPOR VARRIER APROX RBL 25 OF BST 663.75 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DRAWINGS 111A1000 REV: A; 149A7210 REV: ? P/N USED 111A1308U16; P/O 2022 125284. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STIFFENER LOC. ON VAPOR VARRIER APROX RBL 25 OF BST 663.75 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DRAWINGS 111A1000 REV: A; 149A7210 REV: ? P/N USED 111A1308U16; P/O 2022 125284. SEE INDIVIDUAL SIGN OFF BELOW. TASK COMPLETED
